# SDR DALA2024092609464

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 72,882 hours, 28,387 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6716 AFT CEILING EXIT SIGN INOP. CORRECTIVE ACTION: REPLACED FUSE FOR EXIT SIGN PER B757 AMM 33-51. OPS CHECK GOOD. (6037230)
